期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
On Conditions of the Nonexistence of Solutions of Nonlinear Equations with Data from Classes Close to L
1
作者 kovalevsky a. a. NICOLOSI E 《Journal of Partial Differential Equations》 2013年第1期39-47,共9页
We establish conditions of the nonexistence of weak solutions of the Dirich- let problem for nonlinear elliptic equations of arbitrary even order with some right- hand sides from Lm where m ~ 1. The conditions include... We establish conditions of the nonexistence of weak solutions of the Dirich- let problem for nonlinear elliptic equations of arbitrary even order with some right- hand sides from Lm where m ~ 1. The conditions include the requirement of a certain closeness of the parameter m to 1. 展开更多
关键词 Nonlinear elliptic equations in divergence form Dirichlet problem weak solution existence and nonexistence of weak solutions.
原文传递
上一页 1 下一页 到第
使用帮助 返回顶部